# SDR FDEA200812145140

- Difficulty date: December 14, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 59,147 hours, 19,085 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT STA.1540 STR 25R FRAME HAS A MISDRILLED HOLE.  REPAIRED AFT CARGO PIT STA 1540 STR 25R FRAME IAW SRM 53-00-07 FIG 201 REPAIR 5 ZONE   1.I  INSPECTION THRESHOLD 37500 FLIGHT CYCLES AFTER REPAIR INSTALLATION OR 50000 AIRFRAME FLIGHT CYCLES, WHICHEVER COMES FIRST.  REPEAT INSPECTIONS ,  HIGH FREQUENCY EDDY CURRENT AND DETAILED INSPECTION AT 12000 FLIGHT CYCLES PER NDT, PART 6, 51-00-01.  THIS IS A MAJOR AND CATEGORY "B" REPAIR.
